# SDR KCSA202507081109

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 85,235 hours, 14,980 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Frame
- Condition: Gouged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR STA 231 HAS GOUGE ON THE COUNTER BALANCE FRAME
